MALAYSIA

Search result for

Other Available Patient Medicine Information

> Paracetamol - Rectal

Paracetamol - Oral - Patient Medicine Information

> Why do I need this medicine?
> How do I take this medicine?
> What should I do if I have forgotten to take this medicine?
> What should I take note of while taking this medicine?
> What side effects could I experience?
> Can I take this with other medicines?
> What special dietary instructions should I follow?
> How should I store this medicine?

 
Available Brands
See more brands

Other Known Brands
  • Uphamol 65    
  • Progesic    
  • Dhamol    
  • Uphamol    
  • Cortal    
  • Tempol    
  • Parafizz    
  • Rapidol    
  • Avadol    
  • Partamol    

Why do I need this medicine?

Paracetamol helps to relieve pain and fever.

How do I take this medicine?

Take Paracetamol as directed by your doctor or according to the instructions on the label. Do not take more or less than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need a fast pain relief, take it on an empty stomach as food may slow down the absorption of this medicine from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

What should I do if I have forgotten to take this medicine?

Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

DO NOT double a dose under any circumstances.

What should I take note of while taking this medicine?

Inform your doctor if you have kidney or liver disease.

Let your doctor know if you are pregnant or breastfeeding.

Do not take with other dosage forms of Paracetamol as there is a risk of overdosage.

Do not take this medicine with other products that contain Paracetamol.

What side effects could I experience?

Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.

Notify your doctor immediately if you experience yellowing of the skin or eyes with abdominal pain or persistent tiredness, nausea or vomiting.

Can I take this with other medicines?

Inform your doctor and pharmacist if you are taking any of these medicines:

- medicines for stomach discomfort e.g. metoclopramide, domperidone
- blood-thinning medicine e.g. warfarin
- antibiotics e.g. chloramphenicol
- medicines for epilepsy e.g. phenytoin, carbamazepine, phenobarbital

This list does not include all medicines that may interact with Paracetamol.

Paracetamol should not be taken at the same time as colestyramine. Colestyramine could reduce the effectiveness of this medicine when taken at the same time. If you are taking colestyramine, take Paracetamol at least 4 hours after you have taken colestyramine.

Always notify your doctor and pharmacist if you are taking any other medicines including herbal tonics such as traditional Chinese medicine, supplements and medicines that you buy without a prescription.

What special dietary instructions should I follow?

Avoid alcohol.

How should I store this medicine?

Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

This information is independently developed by MIMS based on Paracetamol - Oral and is provided for your reference only. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and/or the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Although great effort has been made to ensure content accuracy, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise. Copyright © 2019 MIMS. All rights reserved. Powered by MIMS.com

Editor's Recommendations

Drug Index A to Z
Browse Alphabetically (Brand)
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Browse Alphabetically (Generic)
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
 
Connect With Us
 
Download FREE MIMS Apps
 
Node#1
Please wait...